Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
August 10, 2001

Insulin Pumps

Question from Norman, Oklahoma, USA:

I am a 15 year old who has been on a pump for about a year and a half and is some red spots (like little circles) from some of my infusion sets. They don't hurt, but are eyesores. Is there a way to make them go away? Is it okay to put another infusion set in the same place?

Answer:

Don’t put another infusion set in the same area. You need to give the place a rest and find another one at least two to three inches away.

I would suggest you call your insulin pump manufacturer and explain to them what is going on. They can send a kit that has various kinds of adhesives/dressings/tapes and you could try them to see what will work so you do not get the little bumps. Otherwise, when you see your diabetes team next, be sure to show it to them.

LSF